# SDR CA050725007

- Difficulty date: July 21, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,073 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89356117
- Part serial: 989116
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AND SHUTDOWN OF THE LT ENGINE IT WAS NOTICED THAT THE OVERBOARD ENGINE DRAIN FOR THE FUEL CONTROL UNIT WAS LEAKING FUEL. THE FUEL CONTROL WAS REPLACED. THE LAST TIME THIS FCU WAS REPAIRED IT WAS FOR THE SAME FUEL LEAK PROBLEM IN MARCH OF 2001.
